Results 1 to 7 of 7

Thread: k2 (mk7) reaction... page

  1. #1
    jonnasaays's Avatar
    jonnasaays is offline Junior Member
    Join Date
    Mar 2010
    Posts
    25

    k2 (mk7) reaction...

    Primal Fuel
    Hello,

    I have just bought a bottle of jarrow mk7, and had a strange reaction. I noticed sharp cramps in my leg and head that would come on suddenly and leave quickly. I took it yesterday, and still feel some slight cramping in my neck. It is not very severe, but annoying and enough to probably make me not take it again.. If anyone has had a similar reaction, has any ideas why i may have reacted, I would appreciate your responses.


    Thank you

  2. #2
    healthy11's Avatar
    healthy11 is offline Senior Member
    Join Date
    Jan 2011
    Posts
    1,161
    No, I haven't taken it... but read about supplementing with it in The Perfect Health Diet. Vitamin K2 aids in blood clotting. How much are you taking and for what reasons?

  3. #3
    jonnasaays's Avatar
    jonnasaays is offline Junior Member
    Join Date
    Mar 2010
    Posts
    25
    Thanks for the reply. I'm taking a small dose at 100 mcg. I'm taking it because I'm concerned that I am only 22 and developing some varicose veins (which also run heavily in my family. I am also interested in it's ability to support calcium intake, as I take calcium, magnesium and have just started sunbathing for more vitamin d. I do not eat any dairy at all, so I wanted to make sure I have enough of this vitamin.

  4. #4
    healthy11's Avatar
    healthy11 is offline Senior Member
    Join Date
    Jan 2011
    Posts
    1,161
    From what I have read there don't seem to be any adverse affects of supplementing with K2. I don't really see a correlation between taking a small dose of K2 and cramps. Are you possibly dehydrated? New to primal? If so, you lose a lot of water in the beginning and you may just need more water. Maybe you should try drinking some electrolyte water or coconut water to see if that helps.

  5. #5
    Saoirse's Avatar
    Saoirse is online now Senior Member
    Join Date
    Sep 2010
    Posts
    6,641
    actually, vitamin k1 aids in blood clotting. vitamin k2 aids in bone remineralization.

    to the op, sorry i don't have any advice. it may be just coincidental.

  6. #6
    jonnasaays's Avatar
    jonnasaays is offline Junior Member
    Join Date
    Mar 2010
    Posts
    25
    I actually drink a lot of water due to a bladder condition (interstitial cystitis) so I doubt that is it... If anything I drink too much water lol. Kind of strange... It may just be a coincidence, it has gone away now. Maybe I will try halving the dose to see if it happens again.. Thanks for the suggestion though.

  7. #7
    Denver Dave's Avatar
    Denver Dave is offline Junior Member
    Join Date
    Nov 2012
    Location
    Denver, CO
    Posts
    11
    I've been taking D3 and K2 (MK-7) and haven't had any adverse effects. How much it is helping, I'm not sure.

    I've also picked up a bottle of fermented fish oil and high vitamin butter capsules which I'll switch to taking for a while after I've given my current approach a little while.

    On the science behind this, I've started a separate discussion about Dentinal Fluid Transport here:
    http://www.marksdailyapple.com/forum/thread72128.html

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •